Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test


kimmeamkkimmeam Posts: 149
edited 06/11/2012 - 8:32 AM in Pain Medications
I'm not sure where to ask this. I have been on flexiril for 1 week now. 1 or 2 every 8 hours. I have not been taking it regularly until Thursday, hoping it would help with the pain. I have not noticed any pain relief form them. Saturday night I was woke up by terrible cramp like pains lower let side abdomen & back. This hasn't gotten better. It stings & almost feels acidy like ibuprofen does. Could it be the flexiril? I'm not going to take it today & see what happens.


  • dilaurodilauro ConnecticutPosts: 9,832
    so if anything it should help prevent muscle tightness and muscle cramps.
    That is its primary function. But it also does help in reducing pain. From my personal experiences, the pain it helps with is only muscular and nothing with the spine or discs.
    When I was using Flexeril, I was totally wiped out the following day. Almost like a hangover. I also had a lot of fatigue in my legs. That was the major reason I stopped flexeril and went onto to other muscle relaxers.
    The key here, especially for you, is why is the doctor prescribing flexeril? Is it for muscle related problems?
    Whenever you have problems and are not sure what is going on, always contact your doctor to discuss the details.
    Here we can only provide you with our own personal experiences
    Ron DiLauro Spine-Health System Administrator
    I am not a medical professional. I comment on personal experiences
    You can email me at: rdilauro@veritashealth.com
  • Flexeril did the same thing to me. Flat kicked my butt.

    5 mg of Valium can also work pretty good for muscles. But valium messed with my sleep, so I got off of it. Maybe try Skelaxin, it could work and doesn't have as many side effects.

    Several Epidurals, L4-S1 360 ALIF, Numerous Facet Joint Injections, RFA x2
  • I take flexeril and it doesn't seen to help. I was hoping my Dr. would give me something else. Everytime I go she says I can't give you anything else. I hope you get something else to help you. I'm going to my Dr in a few days to see if she'll try me on something else. Take care. Charry
    DDD of lumbar spine with sciatica to left hip,leg and foot. L4-L5 posterior disc bulge with prominent facets, L5-S1 prominent facets with a posterior osteocartilaginous bar. Mild bilateral foraminal narrowing c-spine c4-c7 RN
Sign In or Register to comment.